| Model Number |
101-9816 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a superion implant procedure, the spacer broke.The physician did not use excessive force during the procedure.The spacer was replaced with a new one during the procedure.All broken pieces were removed from the patient.The device was not returned for analysis.
Additional Manufacturer Narrative
A retroactive review of events within the quality system identified this record as requiring remediation, including reporting and submission of an initial emdr per applicable criteria.Boston scientific has opened a corrective and preventive action (capa 8647) investigation to determine the root cause for why an initial emdr was not previously submitted to the fda in accordance with boston scientific established mdr reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to determine root cause and implement appropriate preventive action(s), as necessary.